# SDR 01FDEA00321

- Difficulty date: April 24, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: B00103S
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT T/O NORM CLIMBOUT WENT TO RAISE GEAR HANDLE.  GEAR WOULD NOT GO BEYOND OFF POS.  PERFORMED OPS TEST ON SOLENOID.  CK GOOD.  REMOVED AND REPLACED LG ELECTRONIC MODULE PER 32-09-122.  OK FOR SERVICE.
